MathSciNet Relay Station
MathSciNet bibliographic data
MR2877109 93C15 (34A09 93D21)
Zuo, Zhiqiang; Ho, Daniel W. C.; Wang, Yijing Fault tolerant control for singular systems with actuator saturation and nonlinear perturbation. Automatica J. IFAC 46 (2010), no. 3, 569–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement